On the existence of periodic solutions to nonlinear third order ordinary differential equations with delay


Tunc C.

JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, vol.12, no.1, pp.191-201, 2010 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 1
  • Publication Date: 2010
  • Title of Journal : JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.191-201

Abstract

In this paper, we are concerned with the existence of periodic Solutions to nonlinear third order delay differential equation: